RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 44, Number 3, Pages 291–306 (Mi tmf3618)  

This article is cited in 13 scientific papers (total in 13 papers)

Infrared divergences of Green's functions and renormalization in massless theories. I

S. A. Anikin, O. I. Zavialov, N. I. Karchev


Abstract: Theorems about the infrared convergence of Green's functions in an arbitrary theory including massless particles are formulated. Renormalization procedure in such theories is discussed.

Full text: PDF file (2154 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 44:3, 751–760

Bibliographic databases:

Received: 06.12.1979

Citation: S. A. Anikin, O. I. Zavialov, N. I. Karchev, “Infrared divergences of Green's functions and renormalization in massless theories. I”, TMF, 44:3 (1980), 291–306; Theoret. and Math. Phys., 44:3 (1980), 751–760

Citation in format AMSBIB
\Bibitem{AniZavKar80}
\by S.~A.~Anikin, O.~I.~Zavialov, N.~I.~Karchev
\paper Infrared divergences of~Green's functions and renormalization in~massless theories.~I
\jour TMF
\yr 1980
\vol 44
\issue 3
\pages 291--306
\mathnet{http://mi.mathnet.ru/tmf3618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=596204}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 44
\issue 3
\pages 751--760
\crossref{https://doi.org/10.1007/BF01029039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LP32400001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3618
  • http://mi.mathnet.ru/eng/tmf/v44/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. A. Anikin, O. I. Zavialov, N. I. Karchev, “Infrared divergences of Green's functions and renormalization in massless theories. II”, Theoret. and Math. Phys., 46:1 (1981), 1–17  mathnet  crossref  mathscinet  isi
    2. V. A. Smirnov, “In frared and ultraviolet divergences of the coefficient functions of Feynman diagrams as tempered distributions. II”, Theoret. and Math. Phys., 46:2 (1981), 132–140  mathnet  crossref  mathscinet  isi
    3. S. A. Anikin, V. A. Smirnov, “Analytic renormalization of massless theories”, Theoret. and Math. Phys., 51:1 (1982), 317–321  mathnet  crossref  mathscinet  isi
    4. S. A. Anikin, M. Bordag, O. I. Zavialov, “Infrared divergences of Green's functions and renormalization in massless theories. III”, Theoret. and Math. Phys., 56:2 (1983), 741–745  mathnet  crossref  mathscinet  isi
    5. S. A. Anikin, V. A. Smirnov, “The R operation in theories with massless particles”, Theoret. and Math. Phys., 60:1 (1984), 664–670  mathnet  crossref  mathscinet  isi
    6. V. A. Smirnov, “Absolutely convergent $\alpha$ representation of analytically and dimensionally regularized Feynman amplitudes”, Theoret. and Math. Phys., 59:3 (1984), 563–573  mathnet  crossref  mathscinet  isi
    7. V. K. Krivoshchekov, P. B. Medvedev, “$1/N$ expansion in the supersymmetric $CP^{N-1}$ model”, Theoret. and Math. Phys., 58:1 (1984), 1–16  mathnet  crossref  isi
    8. V. A. Smirnov, K. G. Chetyrkin, “$R^*$ operation in the minimal subtraction scheme”, Theoret. and Math. Phys., 63:2 (1985), 462–469  mathnet  crossref  mathscinet  isi
    9. K. G. Chetyrkin, V. A. Smirnov, “Counterterm technique in the case of Lagrangians and currents without normal ordering”, Theoret. and Math. Phys., 64:3 (1985), 894–897  mathnet  crossref  mathscinet  isi
    10. S. A. Anikin, V. A. Smirnov, “Wilson expansion and factorization”, Theoret. and Math. Phys., 64:3 (1985), 898–903  mathnet  crossref  mathscinet  isi
    11. A. Yu. Kamenshchik, N. A. Sveshnikov, “Infrared divergences in theories with massless scalar and spinor fields”, Theoret. and Math. Phys., 66:2 (1986), 115–123  mathnet  crossref  mathscinet  isi
    12. O. I. Zavialov, “Bogolyubov's $R$-operation and the Bogolyubov–Parasyuk theorem”, Russian Math. Surveys, 49:5 (1994), 67–76  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. É. Yu. Lerner, “Feynman integrals of $p$-adic argument in momentum space III. Renormalization”, Theoret. and Math. Phys., 106:2 (1996), 195–208  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    Full text:75
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019